数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: The number of solutions for a class of nonlocal nonhomogeneous gradient operator equations
作者: Fan, XL(范先令)
收录类别: SCIE ; EI
出版日期: 2011-07
刊名: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
卷号: 74, 期号:11, 页码:3644-3656
英文摘要: This paper deals with the number of solutions for a class of nonlocal nonhomogeneous gradient operator equations of the form a(I(u))I'(u) = f, where I is an element of C-1(X, R), X is a reflexive Banach space, I(0) = 0, I is even and strictly convex, I(u)parallel to u parallel to -> + infinity as parallel to u parallel to -> infinity, I' : X -> X* is a bounded homeomorphism but is not necessarily homogeneous, a : (0,+infinity) -> R is continuous, f is an element of X* \ {0}. Some properties and examples of such a functional I are given. Some results on the number of solutions of the nonlocal equation are obtained. (C) 2011 Elsevier Ltd. All rights reserved.
关键词: Nonlocal equation ; Nonhomogeneous gradient operator ; Musielak-Sobolev space ; Number of solutions
作者部门: Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
通讯作者: Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: National Natural Science Foundation of China [10971087]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1016/j.na.2011.02.045
ISSN号: 0362-546X
WOS记录号: WOS:000290021800023
EI记录号: 20111813959486
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/118453
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Fan-2011-The number of solutions for a class o.pdf(300KB)----限制开放 联系获取全文
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Fan, XL]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Fan, XL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace